MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8712
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the drip chambers of three (3) clearlink buretrol solution sets separated.This issue was identified during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : only two (2) actual samples were received for evaluation, the third sample was not received and therefore could not be evaluated.The samples were visually inspected with the naked eye, which showed all components were correctly placed according to the specification.A pull test was performed on the samples and during the process, the drip chamber separated from the burette component.A closer inspection was performed to determine the presence of solvent.Since the samples were decontaminated prior to the evaluation, residual solvent could not be identified.However, an insertion mark was observed.Due to the condition of the samples, no additional tests could be performed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BURETROL SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8861111
Report Number1416980-2019-04281
Device Sequence Number618133
Product Code FPA
UDI-Device Identifier00085412073361
UDI-Public(01)00085412073361
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1C8712
Device Lot NumberDR17K23019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1